# SDR FDEA202107071703

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 65,570 hours, 16,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0165
- Condition: No Test
- Location: Emergency Lights
- Part time: 22,135 hours, 6,205 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BAT 1 LOW ALERT WHEN EMERGENCY LIGHTS TESTED.   EMRG LIGHT TEST CARRIED OUT. FUNCTION CHECKED SATISFACTORY
